Alert archive / Maine / Flash Flood Watches in 2017

Flash Flood Watch 2, NWS Caribou, ME

October 25, 20174 counties in Maine

NWS Caribou, ME issued this flash flood watch at Oct 25, 2017, 3:16 PM EDT for 4 counties in Maine. It took effect at Oct 25, 2017, 8:00 PM EDT. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Oct 25, 2017, 3:16 PM EDT (19:16 UTC)
In effect from
Oct 25, 2017, 8:00 PM EDT
Expired
Oct 26, 2017, 6:00 PM EDT
In force
22 hr
Issued by
NWS Caribou, ME
Flood severity
None

Counties Aroostook County, ME, Hancock County, ME, Penobscot County, ME, Washington County, ME

The radar

The Caribou radar (KCBW), 81 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Caribou, ME (KCAR), launched 12:00Z, 7.3 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Caribou, ME at 12:00Z on 2017-10-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Caribou, ME at 12:00Z on 2017-10-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 399 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
606 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
399 m²/s²
0-3 km storm-relative helicity
480 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

111 
WGUS61 KCAR 251916
FFACAR

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Caribou ME
316 PM EDT Wed Oct 25 2017

MEZ006-011-015>017-029-030-032-260330-
/O.NEW.KCAR.FF.A.0002.171026T0000Z-171026T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Southeast Aroostook-Central Penobscot-Southern Penobscot-
Interior Hancock-Central Washington-Coastal Hancock-
Coastal Washington-Northern Washington-
Including the cities of Houlton, Hodgdon, Sherman, Smyrna Mills, 
Lincoln, Howland, Springfield, Bangor, Brewer, Orono, Old Town, 
Amherst, Aurora, Dedham, Eastbrook, Great Pond, Orland, Calais, 
Grand Lake Stream, Wesley, Perry, Princeton, Ellsworth, 
Bar Harbor, Bucksport, Castine, Eastport, Machias, Cherryfield, 
Danforth, Vanceboro, and Topsfield
316 PM EDT Wed Oct 25 2017

...FLASH FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH
THURSDAY AFTERNOON...

The National Weather Service in Caribou has issued a

* Flash Flood Watch for portions of Coastal DownEast Maine, East 
  Central Maine, Eastern Maine, Interior DownEast Maine, and 
  Northern Maine, including the following areas, in Coastal 
  DownEast Maine, Coastal Hancock and Coastal Washington. In 
  East Central Maine, Central Penobscot. In Eastern Maine, 
  Northern Washington. In Interior DownEast Maine, Central 
  Washington, Interior Hancock, and Southern Penobscot. In 
  Northern Maine, Southeast Aroostook. 

* From 8 PM EDT this evening through Thursday afternoon

* Rainfall amounts of 3 to 4 inches are expected across Downeast 
  and east central areas tonight into Thursday. 

* Flooding of small streams and low lying areas is possible
  tonight into Thursday. Fallen leaves clogging drains may
  exacerbate the flooding in some areas. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

MCB
4 follow-up statements
494 
WGUS61 KCAR 252143
FFACAR

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Caribou ME
543 PM EDT Wed Oct 25 2017

MEZ002-005-260900-
/O.EXA.KCAR.FF.A.0002.171026T0000Z-171026T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northeast Aroostook-Northern Penobscot-
Including the cities of Presque Isle, Caribou, Van Buren, 
Mars Hill, Millinocket, East Millinocket, Patten, and Medway
543 PM EDT Wed Oct 25 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON...

The National Weather Service in Caribou has expanded the

* Flash Flood Watch to include portions of East Central Maine 
  and Far Northern Maine, including the following areas, in East 
  Central Maine, Northern Penobscot. In Far Northern Maine, 
  Northeast Aroostook. 

* Through Thursday afternoon

* Rainfall amounts of 2.50 to 4.00 inches are expected across 
  Downeast and east central areas tonight into Thursday. 

* Flooding of small streams and low lying areas is possible 
  tonight into Thursday. Fallen leaves clogging drains may 
  exacerbate the flooding in some areas. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

MEZ006-011-015>017-029-030-032-260900-
/O.CON.KCAR.FF.A.0002.171026T0000Z-171026T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Southeast Aroostook-Central Penobscot-Southern Penobscot-
Interior Hancock-Central Washington-Coastal Hancock-
Coastal Washington-Northern Washington-
Including the cities of Houlton, Hodgdon, Sherman, Smyrna Mills, 
Lincoln, Howland, Springfield, Bangor, Brewer, Orono, Old Town, 
Amherst, Aurora, Dedham, Eastbrook, Great Pond, Orland, Calais, 
Grand Lake Stream, Wesley, Perry, Princeton, Ellsworth, 
Bar Harbor, Bucksport, Castine, Eastport, Machias, Cherryfield, 
Danforth, Vanceboro, and Topsfield
543 PM EDT Wed Oct 25 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY
AFTERNOON...

The Flash Flood Watch continues for

* Portions of Coastal DownEast Maine, East Central Maine, 
  Eastern Maine, Interior DownEast Maine, and Northern Maine, 
  including the following areas, in Coastal DownEast Maine, 
  Coastal Hancock and Coastal Washington. In East Central Maine, 
  Central Penobscot. In Eastern Maine, Northern Washington. In 
  Interior DownEast Maine, Central Washington, Interior Hancock, 
  and Southern Penobscot. In Northern Maine, Southeast 
  Aroostook. 

* Through Thursday afternoon

* Rainfall amounts of 3.00 to 4.50 inches are expected across 
  Downeast and east central areas tonight into Thursday. 

* Flooding of small streams and low lying areas is possible 
  tonight into Thursday. Fallen leaves clogging drains may 
  exacerbate the flooding in some areas. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

VJN
581 
WGUS61 KCAR 260708
FFACAR

Flood Watch
National Weather Service Caribou ME
308 AM EDT Thu Oct 26 2017


MEZ002-005-006-011-015>017-029-030-032-261915-
/O.CON.KCAR.FF.A.0002.000000T0000Z-171026T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northeast Aroostook-Northern Penobscot-Southeast Aroostook-
Central Penobscot-Southern Penobscot-Interior Hancock-
Central Washington-Coastal Hancock-Coastal Washington-
Northern Washington-
Including the cities of Presque Isle, Caribou, Van Buren, 
Mars Hill, Millinocket, East Millinocket, Patten, Medway, 
Houlton, Hodgdon, Sherman, Smyrna Mills, Lincoln, Howland, 
Springfield, Bangor, Brewer, Orono, Old Town, Amherst, Aurora, 
Dedham, Eastbrook, Great Pond, Orland, Calais, Grand Lake Stream,
Wesley, Perry, Princeton, Ellsworth, Bar Harbor, Bucksport, 
Castine, Eastport, Machias, Cherryfield, Danforth, Vanceboro, 
and Topsfield
308 AM EDT Thu Oct 26 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON...

The Flash Flood Watch continues for

* Portions of Coastal DownEast Maine, East Central Maine, Eastern
  Maine, Far Northern Maine, Interior DownEast Maine, and Northern
  Maine, including the following areas, Penobscot, Hancock,
  Washington, and eastern Aroostook Counties. 

* Through this afternoon

* An additional 1 to 2 inches of rain will fall today, resulting
  in rainfall totals of 3 to 4 inches across the watch area
  through today. Locally higher amounts are possible. 

* Flooding of small streams and low lying areas is possible
  through this afternoon. Fallen leaves clogging drains may 
  exacerbate the flooding in some areas. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation. 

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
127 
WGUS61 KCAR 261846
FFACAR

Flood Watch
National Weather Service Caribou ME
246 PM EDT Thu Oct 26 2017

MEZ002-005-006-011-015>017-029-030-032-262200-
/O.CON.KCAR.FF.A.0002.000000T0000Z-171026T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northeast Aroostook-Northern Penobscot-Southeast Aroostook-
Central Penobscot-Southern Penobscot-Interior Hancock-
Central Washington-Coastal Hancock-Coastal Washington-
Northern Washington-
Including the cities of Presque Isle, Caribou, Van Buren, 
Mars Hill, Millinocket, East Millinocket, Patten, Medway, 
Houlton, Hodgdon, Sherman, Smyrna Mills, Lincoln, Howland, 
Springfield, Bangor, Brewer, Orono, Old Town, Amherst, Aurora, 
Dedham, Eastbrook, Great Pond, Orland, Calais, Grand Lake Stream,
Wesley, Perry, Princeton, Ellsworth, Bar Harbor, Bucksport, 
Castine, Eastport, Machias, Cherryfield, Danforth, Vanceboro, 
and Topsfield
246 PM EDT Thu Oct 26 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

The Flash Flood Watch continues for

* Portions of Coastal DownEast Maine, East Central Maine, 
  Eastern Maine, Far Northern Maine, Interior DownEast Maine, 
  and Northern Maine, including the following areas, in Coastal 
  DownEast Maine, Coastal Hancock and Coastal Washington. In 
  East Central Maine, Central Penobscot and Northern Penobscot. 
  In Eastern Maine, Northern Washington. In Far Northern Maine, 
  Northeast Aroostook. In Interior DownEast Maine, Central 
  Washington, Interior Hancock, and Southern Penobscot. In 
  Northern Maine, Southeast Aroostook. 

* Until 6 PM EDT this evening

* Rain will continue early this evening and taper off overnight 
  tonight. An additional quarter to a half inch is possible across
  the area this evening bringing rainfall amounts over 4 inches 
  in many locations. 

* Flooding of small streams and low lying areas is possible into
  early this evening. Fallen leaves clogging drains may 
  exacerbate the flooding in some areas. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
569 
WGUS61 KCAR 262153
FFACAR

Flood Watch
National Weather Service Caribou ME
553 PM EDT Thu Oct 26 2017

MEZ002-005-006-011-015>017-029-030-032-262300-
/O.EXP.KCAR.FF.A.0002.000000T0000Z-171026T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northeast Aroostook-Northern Penobscot-Southeast Aroostook-
Central Penobscot-Southern Penobscot-Interior Hancock-
Central Washington-Coastal Hancock-Coastal Washington-
Northern Washington-
Including the cities of Presque Isle, Caribou, Van Buren, 
Mars Hill, Millinocket, East Millinocket, Patten, Medway, 
Houlton, Hodgdon, Sherman, Smyrna Mills, Lincoln, Howland, 
Springfield, Bangor, Brewer, Orono, Old Town, Amherst, Aurora, 
Dedham, Eastbrook, Great Pond, Orland, Calais, Grand Lake Stream,
Wesley, Perry, Princeton, Ellsworth, Bar Harbor, Bucksport, 
Castine, Eastport, Machias, Cherryfield, Danforth, Vanceboro, 
and Topsfield
553 PM EDT Thu Oct 26 2017

...FLASH FLOOD WATCH WILL EXPIRE AT 6 PM EDT THIS EVENING...

The Flash Flood Watch for portions of Coastal DownEast Maine,
East Central Maine, Eastern Maine, Far Northern Maine, Interior
DownEast Maine, and Northern Maine will expire at 6 PM EDT this
evening. Heavy rainfall as moved northeast of the region, leaving
scattered to numerous lighter rain showers. Please be alert to
standing water remaining on some roadways due to previous heavy
rainfall and...or clogged storm drains and high running streams. 

$$

VJN

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this flash flood watch went out at Oct 25, 11:11 AM EDT, 4 hours 5 minutes earlier.

Area forecast discussion, Oct 25, 11:11 AM EDT, 4 hours 5 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
1111 AM EDT Wed Oct 25 2017

.SYNOPSIS...
An unseasonably warm and humid air mass will bring rain to the
region today and Thursday, and some of the rain will fall
heavily at times. Low pressure will lift north across the area
Thursday and will lift north of the region Friday. High
pressure builds into Maine Friday night and begins to move
slowly east of the area by Saturday evening.

&&

.NEAR TERM /THROUGH TONIGHT/...
11 AM Update...Areas of rain with pockets of heavier downpours
continues north across the region this morning. Temperatures are
holding steady in the mid 60s. Forecast remains on track with
rain, some heavy downpours, and areas of fog continuing this
afternoon.

Previous discussion...Mild, wet, and windy conditions on tap
for today. Main concern is the potential for heavy rainfall,
along with gusty winds.

A cold front currently extends southward from low pressure near
Hudson Bay down through eastern NY and western NE. This front will
continue to make very slow eastward progress today, just about
becoming stationary very near the western ME border as the upper
flow parallels the boundary. Deep south flow out ahead of this front
has ushered in a very moist airmass as evidenced by dewpoints well
in the 60s and PWATs of 1.50+ inches. A north-south band of rain is
just now crossing the ME/NH border and will keep its slow eastward
track through the morning hours. There has been embedded areas of
heavy rain with this band as it has crossed NH, with rainfall rates
exceeding 1 inch/hour at times. As such, locally heavy rainfall is
possible with this band as it crosses our area. The latest hi-
res guidance shows we may get a bit of a break in the action for
a bit this afternoon, particularly over the North Woods, but
another slug of rain, heavy at times, will move in from the
southwest later today and tonight as the upper trough becomes
negatively tilted. See the hydrology section below for full
details and possible impacts on this rainfall event.

The other concern for today will be the breezy south winds resulting
from a strong low level jet out ahead of the front. Gusts of 20 to
35 mph are likely, especially along the coast and over any higher
terrain. The issue will really come in the form of any convection or
stronger showers that are able to mix stronger winds down. SPC's Day
1 thunderstorm outlook has Downeast areas in general thunder, and
there will be some elevated instability present. There had been some
lightning strikes over portions of southern New England late last
evening, but not confident that this will pick back up as the line
approaches our coast. Have therefore left the mention of thunder out
of the forecast, but if convection were to occur, it will be capable
of producing heavy downpours and gusty winds. The winds will subside
a bit overnight, though gusts of 25-30 mph will still be possible
Downeast.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY/...
An upper trough digging through the Delaware valley at 12z Thu will
lift north across Maine Thu evening and pull well north of the area
by Fri afternoon.  A sfc low south of New England at 12z Thu morning
will deepen and track into the southern Gulf of Maine by late in
the day Thu, and will lift quickly across the state Thu night and
well north of the region Fri.  The air mass remains very moist Thu
with precipitable water values up around 1.5". The models do differ
on the placement of the surface and upper air features, so
there remains some difference on the placement of the heaviest
rain.  It appears that the northern and eastern zones have the
best chance of heavy rain Thu into Thu evening. Drier air works
into the area from the southwest Thu night, but some showers
will likely linger into Fri morning across the northern portions
of the CWA. Temperatures will be cooler Fri, but still about 5
to 7 degrees above average. By the time everything is said and
done final rainfall totals may approach 4 to 5 inches across
portions of the Downeast region north into southern Aroostook
County. There is also expected to be a strong low level jet
across the far eastern zones Thu morning, with the best chance
of some stronger wind across Washington County. Will need to
keep an eye on this as the ground will be quite wet by Thu so it
would not take much for the wind to become a concern, but right
now expecting wind gusts in the 30 to 40 mph range.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
A surface high builds into the region from the west Fri night
and moves slowly east of the area by late Sat. It should be
clear and cool Fri night and bright and sunny Saturday with
continued above average temps. High clouds will begin to
increase Sat night and Sun will features times of clouds and
sun, with a general trend toward increasing clouds as the next
upper trough digs into the Great Lakes and Ohio Valley and sfc
low pressure develops from western Quebec to off the Delmarva
coast. Rain will likely taper off late in the day across the
western zones. Another decent QPF event with rainfall total
likely to be an inch or more, but due to the faster movement of
the system not expecting much more than 1.5" of rain. Did bump
up the PoPs to categorical for this event. There will also
likely be some decent wind with this system. Drier weather
returns for Tue.

&&

.AVIATION /15Z WEDNESDAY THROUGH SUNDAY/...
NEAR TERM: Rain, fog, and low ceilings associated with a slow
moving cold front will keep conditions IFR through the period,
with local LIFR in heavier rain. South winds will remain gusty
through 00z Thu.

SHORT TERM: LIFR conditions expected in rain and patchy
fog Thu with gradual improvement Thu night to MVFR at the Downeast
terminals, but IFR may continue much of the night at the northern
terminals. Conditions should improve to VFR at the Downeast
terminals by Fri morning with times of MVFR continuing into early-
mid afternoon at the northern terminals.  All Taf sites likely to be
VFR Fri night through Sun, although given all the rain can't rule
out some patchy fog Fri night.

&&

.MARINE...
NEAR TERM: A Gale Warning remains in effect for the waters from 4 am
to 4 pm today. South winds will continue to increase through the day
in response to a cold front slowly approaching from the west. Gusts
to 35 kt and seas of 7-12 feet are expected. The winds will abate
somewhat this evening but will then increase again toward Thursday
morning, particularly over the eastern Gulf of Maine. Additional
headlines may be needed.

SHORT TERM: SCA conditions to continue through Fri morning.  A period
of gales possible for a time Thu morning, especially across the
eastern waters.  Another brief period of gales possible late Thu
night as low pressure pulls to the north of the waters.  Conditions
are expected to be below small craft advisory levels from late Fri
through Sun morning.  The gradient increases Sun with SCA conditions
possible by late in the afternoon with gales possible Sun night into
Mon.

&&

.HYDROLOGY...
Widespread rain is expected today through Thursday,
and with the very moist airmass, it may well be heavy at times.
Rainfall totals of 2 to 4 inches are expected, with much of
Downeast Maine seeing in excess of 4 inches. Much of this will
be falling over 48 hours and given that we are in drought
conditions with low river flows across the region, widespread
flooding and mainstem river flooding are not anticipated.
However, briefly heavy rainfall will be possible; some locations
in New Hampshire reported rainfall rates of 1-2 inches per hour
this morning. This heavier may result in ponding of water on
roadways and minor flooding of poor drainage areas and/or around
any culverts that are clogged with leaves. It should be noted
that WPC's Excessive Rainfall graphic does continue to keep much
of our area highlighted in a Slight Risk for exceeding flash
flood guidance. Radar trends will need to be monitored closely
throughout this event. The last of the heavy rain will come to
an end by Thu evening with add'l rainfall amounts of up to 0.50"
across northern areas during the evening. Another weather
system may bring add'l heavy rain to parts of the forecast area
early next week.

&&

.CLIMATE...
October 2017 will likely go down in the record books as the
warmest on record for many long term climate sites across
northern and eastern Maine.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...None.
MARINE...Gale Warning until 4 PM EDT this afternoon for ANZ050>052.

&&

Near Term...CB/Hastings
Short Term...CB
Long Term...CB
Aviation...CB/Hastings/CB
Marine...CB/Hastings/CB
Hydrology...Hastings
Climate...CB
Hazardous weather outlook, Oct 25, 3:13 PM EDT, 3 minutes before
Hazardous Weather Outlook
National Weather Service Caribou ME
313 PM EDT Wed Oct 25 2017

MEZ001>005-010-031-261915-
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Central Piscataquis-
Southern Piscataquis-
313 PM EDT Wed Oct 25 2017

This Hazardous Weather Outlook is for East Central Maine...Far
Northern Maine...North Central Maine and West Central Maine.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ006-011-015-016-029-032-261915-
Southeast Aroostook-Central Penobscot-Southern Penobscot-
Interior Hancock-Coastal Hancock-Northern Washington-
313 PM EDT Wed Oct 25 2017

...FLASH FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH
THURSDAY AFTERNOON...

This Hazardous Weather Outlook is for Coastal DownEast Maine...East
Central Maine...Eastern Maine...Interior DownEast Maine and
Northern Maine.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ017-030-261915-
Central Washington-Coastal Washington-
313 PM EDT Wed Oct 25 2017

...FLASH FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH
THURSDAY AFTERNOON...
...WIND ADVISORY IN EFFECT FROM 3 AM TO 2 PM EDT THURSDAY...

This Hazardous Weather Outlook is for Coastal DownEast Maine and
Interior DownEast Maine.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Flash Flood Watch.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Flash Flood Watch.
   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ051-052-261915-
Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
313 PM EDT Wed Oct 25 2017

...GALE WARNING IN EFFECT UNTIL 7 AM EDT THURSDAY...

This Hazardous Weather Outlook is for Atlantic Coastal Waters.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ050-261915-
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
313 PM EDT Wed Oct 25 2017

...GALE WARNING IN EFFECT UNTIL 2 PM EDT THURSDAY...

This Hazardous Weather Outlook is for Atlantic Coastal Waters.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 25, 3:16 PM EDTWind AdvisoryCARWashington23 hr
Oct 25, 7:51 PM EDTAreal Flood AdvisoryCARWashington5 hr

Nearby

Flash Flood Watches in Maine, 2017Every flash flood watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.